IJPAM: Volume 98, No. 1 (2015)
COEFFICIENT MODELS WITH CORRELATED
School of Sciences
Lanzhou University of Technology
Lanzhou, 730050, P.R. CHINA
Abstract. This paper deals with estimation of semi-varying coefficient models with correlated random errors. The estimations of the function coefficients are are given by the use of generalized weighted least squares. The theorem of Gauss-Markov was very well known, but moreover we present an estimation of parameter .
Received: September 11, 2013
AMS Subject Classification: 62G05, 62G08
Key Words and Phrases: semi-varying coefficient models, the generalized weighted least squares
Download paper from here.
DOI: 10.12732/ijpam.v98i1.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 1 - 10